# SDR R61A201912181410

- Difficulty date: December 9, 2019
- Submitted: December 18, 2019
- Operation: Air carrier
- Aircraft: N227JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000214
- Aircraft time: 31,486 hours, 19,503 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Gusset
- Part number: 17060257001
- Condition: Corroded
- Location: Frame 90
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN HEAVY CHECK FOUND CORROSION AFT WET AREA GUSSET AT FR90 RBL 10.00" AS MARKED. REMOVED AND REPLACED AFT WET AREA GUSSET AT FR 90 RBL 10.  REF EMB175 SRM 51-40-08
